MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 UROFORCE BALLOON DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 UROFORCE BALLOON DILATION CATHETER
Model Number 888806
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the complainant tried using the balloon dilation catheter in a case, but stated that it was defective.
 
Additional Manufacturer Narrative
The reported event was inconclusive, as no sample returned for evaluation.A potential root cause for this failure mode was unable to determine due to a lack of information provided in the event.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The labelling review was unable to review due to a lack of information provided.
 
Event or Problem Description

Brand Name
UROFORCE BALLOON DILATION CATHETER
Common Device Name
BALLOON DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10284823
Report Number1018233-2020-04580
Device Sequence Number2577302
Product Code EZN
UDI-Device Identifier00801741053221
UDI-Public(01)00801741053221
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K993840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2023
Device Model Number888806
Device Catalogue Number888806
Device Lot NumberGFEN2688
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1